# SDR AALA201908319002

- Difficulty date: August 30, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 17,751 hours, 5,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R4 CABIN DOOR EMERG. OPERATING CYLINDER CHARGE PRESSURE IS 1300 PSI AT 80 DEG. F. NITROGEN SERVICED R4 CABIN DOOR CYLINDER IAW AMM 52-10-00.
